# SDR UIEA2025012000090

- Difficulty date: January 22, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 101,694 hours, 21,099 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pca
- Part number: 2828001011
- Part serial: 2713
- Condition: Leaking
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LH WING INBOARD AILERON INBOARD PCA WITH EVIDENCE HYDRAULIC LEAK.( INBOARD PCA WAS REPLACED I.A.W. AMM 27- 11-48-422-040, REV. 144, DATE: DEC. 22, 2024. TORQUE APPLIED: ROD END: 1200 IN- LB, S/N: 0808504320. INBOARD AILERON ADJUSTMENT AND OPERATIONAL TEST WERE PERFORMED, I.A.W. AMM 27-11-48-244- 040, REV. 144, OPS CHECK GOOD. )
